# SDR AALA202108092556

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 22,800 hours, 8,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE HYDRAULIC LOW PRESSURE LIGHTS ON TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED PACKING IN LH MAIN LANDING GEAR FRANGIBLE FITTING WITH NEW IAW AMM 32-32-52, LEAK AND OPS CHECK GOOD.
